# SDR NSVA20070048

- Difficulty date: February 26, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 27,210 hours, 33,756 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Computer
- Condition: Malfunctioned
- Location: Autocoarsen Sys
- Component: Autocoarsen Sys
- Component part number: OFF9302979001
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AUTOCOARSEN ILLUMINATED 40 KNOTS, PERFORMED REJECTED TAKEOFF, NO BRAKING REQUIRED.  REMOVED AND REPLACED AUTOCOARSEN COMPUTER IAW SAAM 61-22-00 P/N ON 9302979-04 P/N OFF9302979-001 SN ON 174, SN OFF 085.
